Journal article icon

Journal article

The vn-periodic Goodwillie tower on wedges and cofibres

Abstract:
We introduce general methods to analyse the Goodwillie tower of the identity functor on a wedge X∨Y of spaces (using the Hilton–Milnor theorem) and on the cofibre cof(f) of a map f:X→Y We deduce some consequences for vn-periodic homotopy groups: whereas the Goodwillie tower is finite and converges in periodic homotopy when evaluated on spheres (Arone–Mahowald), we show that neither of these statements remains true for wedges and Moore spaces.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4310/HHA.2020.v22.n1.a10

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Merton College
Role:
Author
ORCID:
0000-0001-8078-2935
Publisher:
International Press
Journal:
Homology, Homotopy and Applications More from this journal
Volume:
22
Issue:
1
Pages:
167-184
Publication date:
2019-11-13
Acceptance date:
2019-02-19
DOI:
ISSN:
1532-0073
Keywords:
Pubs id:
pubs:974789
UUID:
uuid:cb633480-6ba9-40ea-a5ef-4cc55f85bd6c
Local pid:
pubs:974789
Source identifiers:
974789
Deposit date:
2019-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP